Consult Online With India's Top Doctors
Common Specialities
{{speciality.keyWord}}
Common Issues
{{issue.keyWord}}
Common Treatments
{{treatment.keyWord}}

I am 40 years old, have been suffering from. Major depressive disorder for last 14 years. I took several medicine like zosert100, Nexito 10, Qutipin 100, mirtaz 15, Nexipride 100, lonazep 1 mg/ 2 mg, Bupron 100, Currently I have been taking nexito Gorte Twice a day, murtaza 15 once in the night, Inderal 10 once in the morning, and Rejunex code for both anxiety and depression. At present I have speech problem, memory problem, shaking my hand and feet. Numbness, lack of interest in social event, weakness. Concentrating problem. Depressed mood. Slurred voice etc. Please advice me what to do?

2 Doctors Answered
Hello Lybrate user Depression needs combination of medecines and counselling sessions as medecines work on the physical symptoms and counselling helps one resolve the psychological issues causing depression. It would be beneficial for you to consult a clinical psychologist for counselling sessions along with medecines. Try deep breathing exercises to improve concentration and relax your mind. For further guidance you can also reach out to me through the Lybrate app.
Many medications you are taking may her causing side effects like speech, memory problem etc (They can occur in depression too. If you are not improving after 14 years of treatment *(It is continuous or intermittent). Your diagnosis may require a review. Your Personality has to be assessed and your attitude and coping up capacity of your life's stresses need to be assessed too. Continue medication and talk to your doctor.
1 person found this helpful
Suggestions offered by doctors on Lybrate are of advisory nature i.e., for educational and informational purposes only. Content posted on, created for, or compiled by Lybrate is not intended or designed to replace your doctor's independent judgment about any symptom, condition, or the appropriateness or risks of a procedure or treatment for a given person.